# SDR EIA2002116

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND LEFT MAIN CARGO DECK BETWEEN BS 620-640 UPPER WINDOW FORGING C/T 5.20 HAS CORROSION.  REMOVED DAMAGE, NDT'ED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-53-140-2.  (M)
